# SDR DL757040631

- Difficulty date: July 6, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 45,924 hours, 21,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STR 27L AND STATION 450.  AREA REPAIRED IAW ERA 091136-14.
